# SDR C2XA09IA321

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 11,361 hours, 6,169 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0424
- Condition: Inoperative
- Location: Rudder
- Part time: 11,361 hours, 6,169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2633, THE CREW REPORTED A RUDDER 1-2 INOP MESSAGE ON EICAS DURING CLIMB. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 & NR 2 RUDDER PRESSURE SWITCHES, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
